# SDR SWAA2013021912795

- Difficulty date: February 6, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 56,714 hours, 46,148 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Access Panel
- Part number: 6550820
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CORNER OF ACCESS PANEL 57720L LOCATED ON LEFT NACELLE STRUT.  REPAIRED ACCESS PANEL 57720L LOCATED ON LEFT NACELLE STRUT IAW B737-300 SRM 51-70-16-OG-0 REPAIR 7.
